# SDR ASAA2022092940100

- Difficulty date: September 29, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 52,597 hours, 15,612 cycles
- System (JASC): 2610 · Detection System
- Part: Fire Detector
- Part number: UNKNOWN
- Condition: No Test
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT CARGO FIRE DETECT LIGHT DID NOT ILLUMINATE DURING TEST. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 26-16 TASK 806, PERFORMED TEST SEVERAL TIMES WITH NO DEFECT, OPS CKS NML. NO HISTORY 30 DAYS.
